References

  1. Dosyn K.I., Sheremeta M.M. On the existence of meromorphically starlike and meromorphically convex solutions of Shah's differential equation. Mat. Stud. 2014, 42 (1), 44-53.
  2. Golusin G.M. Geometrical theory of functions of complex variables. Nauka, Moscow, 1966. (in Russian)
  3. Juneja O.P., Reddy T.R. Meromorphic starlike and univalent functions with positive coefficients. Ann. Univ. Mariae Curie-Sklodowska 1985, 39, 65-76.
  4. Kaplan W. Close-to-convex schlicht functions. Michigan Math. J. 1952, 1 (2), 169-185. doi: 10.1307/mmj/1028988895
  5. Mogra M.L. Hadamard product certain meromorphic univalent functions. J. Math. Anal. Appl. 1991, 157, 10-16. doi: 10.1016/0022-247X(91)90133-K
  6. Mogra M.L., Reddy T.R, Juneja O.P. Meromorphic univalent functions with positive coefficients. Bull. Austral. Math. Soc. 1985, 32 (2), 161-176. doi: 10.1017/S0004972700009874
  7. Owa Sh., Pascu N.N. Coefficient inequalities for certain classes of meromorphically starlike and meromorphically convex functions. J. Inequal. Pure and Appl. Math. 2003, 4 (1), 1-6.
  8. Shah S.M. Univalence of a function $f$ and its successive derivatives when $f$ satisfies a differential equation, II. J. Math. Anal. Appl. 1989, 142, 422-430. doi: 10.1016/0022-247X(89)90011-5
  9. Sheremeta Z.M. Close-to-convexity of entire solutions of a differential equation. Mat. methods and fiz.-mech. polya 1999, 42 (3), 31-35. (in Ukrainian)
  10. Sheremeta Z.M. On properties of entire solutions of a differential equation. Diff. Equat. 2000, 36 (8), 1155-1161. doi: 10.1007/BF02754183
  11. Sheremeta Z.M. On entire solutions of a differential equation. Mat. stud. 2000, 14 (1), 54-58.
  12. Sheremeta Z.M. On the close-to-convexity of entire solutions of a differential equation. Visnyk of Lviv Un-tu, ser. mech.-mat. 2000, 57, 88-91. (in Ukrainian)
  13. Sheremeta Z.M., Sheremeta M.M. Closeness to Convexity for Entire Solutions of a Differential Equation. Diff. Equat. 2002, 38 (4), 496-501. doi: 10.1023/A:1016355531151 (translation of Diff. Uravneniya 2002, 38 (4), 477-481. (in Russian))
  14. Sheremeta Z.M., Sheremeta M.M. Convexity of entire solutions of a differential equation. Mat. methods and fiz.-mech. polya 2004, 47 (2), 181-185. (in Ukrainian)
  15. Uralegaddi B.A. Meromorphic starlike functions with positive and fixed second coefficients. Kyungpook Math. J. 1989, 29, 64-68.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.